# SDR AALA20170207020

- Difficulty date: February 5, 2017
- Submitted: February 7, 2017
- Operation: Air carrier
- Aircraft: N126AN
- Make and model: Airbus A321-231
- Aircraft serial: 6313
- Aircraft time: 7,691 hours, 2,509 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Handle
- Condition: Broken
- Location: R3 Door
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS GROUNDED. R3 EMERGENCY DOOR ARM/DISARM HANDLE IS BROKEN. REMOVED AND REPLACED HANDLE IAW AMM 52-22-22. OPERATIONAL CHECK GOOD.
